Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 451, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 21, 2009, 2:48 PM CDT for Craig County, Nowata County, Ottawa County, Oklahoma. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2009, 2:48 PM CDT (19:48 UTC)
- Expired
- Sep 21, 2009, 3:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Craig County, OK, Nowata County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 80 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 3:20 PM CDT | HAIL 0.88 | Centrailia, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 21, 2:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1353 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 211948
SVRTSA
OKC035-105-115-212045-
/O.NEW.KTSA.SV.W.0451.090921T1948Z-090921T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
248 PM CDT MON SEP 21 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
NOWATA COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 345 PM CDT
* AT 246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF WELCH TO 6 MILES EAST OF
DELAWARE...MOVING EAST AT 20 MPH. ANOTHER SEVERE THUNDERSTORM WAS
LOCATED 10 MILES SOUTHEAST OF BARTLESVILLE...MOVING EAST AT 20
MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...WELCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3682 9506 3666 9582 3693 9581 3700 9548
3700 9490
TIME...MOT...LOC 1947Z 255DEG 18KT 3697 9534 3678 9552
$$1 follow-up statement
000
WWUS54 KTSA 212028
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
328 PM CDT MON SEP 21 2009
OKC105-212039-
/O.CAN.KTSA.SV.W.0451.000000T0000Z-090921T2045Z/
NOWATA OK-
328 PM CDT MON SEP 21 2009
...THE SEVERE THUNDERSTORM WARNING FOR NOWATA COUNTY IS CANCELLED...
LAT...LON 3699 9491 3682 9506 3675 9543 3682 9543
3700 9540 3700 9491
TIME...MOT...LOC 2029Z 255DEG 18KT 3698 9513 3676 9538
$$
OKC035-115-212045-
/O.CON.KTSA.SV.W.0451.000000T0000Z-090921T2045Z/
CRAIG OK-OTTAWA OK-
328 PM CDT MON SEP 21 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN OTTAWA AND NORTHERN CRAIG COUNTIES...
AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF WELCH TO CENTRALIA...MOVING EAST AT
20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CENTRAILIA AND
WELCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3699 9491 3682 9506 3675 9543 3682 9543
3700 9540 3700 9491
TIME...MOT...LOC 2029Z 255DEG 18KT 3698 9513 3676 9538
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 1:58 PM CDT, 50 minutes earlier.
Area forecast discussion, Sep 21, 1:58 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 158 PM CDT MON SEP 21 2009 .DISCUSSION... ACTIVE WEATHER IN THE SHORT TERM WITH SEVERE STORM AND FLOODING POTENTIAL THROUGH TOMORROW MORNING. ELEVATED CONVECTION HAS BEEN ONGOING THROUGH MUCH OF THE DAY NEAR THE KANSAS BORDER...AND ADDITIONAL DEVELOPMENT HAS OCCURRED IN THE PAST HOUR OR SO IN A REGION OF MAXIMUM DEEP LAYER CONVERGENCE ALONG THE REMNANT OUTFLOW BOUNDARY FROM THE EARLIER CONVECTION. EXPECT THAT THIS CONVECTION WILL MERELY BE THE FIRST SHOW AS ADDITIONAL STORMS ARE EXPECTED WITH THE MAIN COLD FRONTAL BOUNDARY WHICH CURRENTLY EXTENDS FROM NORTH CENTRAL OKLAHOMA BACK TO THE SOUTHWEST TOWARD HOBART AND ALTUS. UPPER LOW EVIDENT IN WATER VAPOR IMAGERY CENTERED NEAR THE COLORADO/KANSAS BORDER WILL CONTINUE TO SWING SOUTHEASTWARD...WHICH WILL AID THUNDERSTORM DEVELOPMENT ALONG THE FRONT LATER THIS EVENING AND OVERNIGHT. 88D MOSAIC SHOWING THAT A FEW CELLS ARE TRYING TO GO ACROSS WESTERN AND CENTRAL OKLAHOMA ALONG THE FRONT...BUT ARE CURRENTLY STRUGGLING. VERY WARM AND MOIST AIRMASS IS PRESENT ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH TEMPERATURES IN THE UPPER 80S AND DEW POINTS NEAR 70 ACROSS MUCH OF EASTERN OKLAHOMA ESPECIALLY. LOW TO MID LEVEL MOISTURE TRANSPORT FAVORS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT...AND IS CURRENTLY MAXIMIZED IN THIS AREA PER SPC MESOANALYSIS. ALL OF THIS WILL CONTRIBUTE TO SUFFICIENT INSTABILITY IN THE PRESENCE OF MODERATE DEEP LAYER SHEAR AND A RESULTANT SEVERE WEATHER THREAT WITH STORMS THIS AFTERNOON AND EVENING...WITH A LINEAR STORM MODE FAVORED. ISOLATED HEAVY RAIN AND FLOODING WILL ALSO CONTINUE TO BE A CONCERN...ESPECIALLY WITH INCREASING PRECIPITABLE WATER VALUES...WHICH ARE ALREADY WELL ABOVE NORMAL CURRENTLY. CONCERN RIGHT NOW WOULD BE HIGHEST ALONG THE KANSAS BORDER WHICH WILL LIKELY SEE SEVERAL ROUNDS OF STORMS. COLD FRONT AND ATTENDANT CONVECTION WILL SWEEP THROUGH THE AREA TONIGHT...USHERING IN COLDER AND DRIER AIR. DRY SLOT WILL MOVE INTO WESTERN SECTIONS OF THE AREA ON TUESDAY...WITH PRECIP CHANCES LINGERING ACROSS THE EASTERN THIRD TO HALF OF THE AREA INTO THE MIDDLE OF THE WEEK. TEMPERATURES WILL BE ABOUT 15 TO 20 DEGREES COLDER IN PARTS OF THE AREA ON TUESDAY...WITH HIGHS IN THE 70S CONTINUING FOR A GOOD PART OF THIS WEEK. ANOTHER SURGE OF PRECIP WILL OCCUR THURSDAY AND INTO FRIDAY AS A POTENT SHORT WAVE MOVES INTO THE AREA ON THE EASTERN PERIPHERY OF THE UPPER LOW. TOWARD THE WEEKEND...THE UPPER LOW WILL BE PICKED UP BY THE UPPER JET...LEAVING THE REGION IN WEST TO NORTHWEST FLOW INTO MONDAY. GFS AND ECMWF TEMPERATURES ARE NOT EXACTLY AGREEING...WITH THE ECMWF BEING QUITE WARM ESPECIALLY EARLY NEXT WEEK. WILL GO WITH A COMPROMISE FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 71 52 76 / 90 40 20 10 FSM 68 76 61 74 / 90 60 30 30 MLC 61 71 60 76 / 90 40 20 10 BVO 56 70 49 77 / 90 30 10 10 FYV 62 73 57 72 / 90 60 30 30 BYV 65 72 57 71 / 90 60 30 30 MKO 61 71 56 76 / 90 40 20 10 MIO 59 73 54 77 / 90 40 20 10 F10 61 70 56 78 / 90 40 20 10 HHW 70 74 60 76 / 90 50 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23 LONG TERM....22
Hazardous weather outlook, Sep 21, 1:17 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 117 PM CDT MON SEP 21 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 115 PM CDT MON SEP 21 2009 ...CHANCE OF SEVERE WEATHER ACROSS THE REGION THIS AFTERNOON AND TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...MAINLY NORTHEAST AND EAST CENTRAL OKLAHOMA. ONSET...MID AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A COLD FRONT WILL ENTER NORTHEAST OKLAHOMA LATE THIS AFTERNOON AND MOVE SOUTHEAST ACROSS THE REGION DURING THE OVERNIGHT HOURS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT AND INSTABILITY AND SHEAR ARE SUFFICIENT FOR THE POSSIBILITY OF SEVERE WEATHER. THE BEST CHANCES FOR SEVERE WEATHER WILL BE LATE THIS AFTERNOON AND THROUGH THE EVENING HOURS MAINLY IN NORTHEAST AND EAST CENTRAL OKLAHOMA. BY THE TIME THE FRONT REACHES NORTHWEST ARKANSAS LATE TONIGHT...THE INSTABILITY WILL BE DECREASING AND THE RISK OF SEVERE WEATHER WILL DECREASE AS WELL. ONE TO TWO INCH RAINFALL AMOUNTS ARE EXPECTED TO BE COMMON AND LOCAL AMOUNTS OF 3 OR 4 INCHES ARE POSSIBLE WHICH WOULD RAISE THE POSSIBILITY OF FLASH FLOODING. WHILE THE RISK OF TORNADOES WILL REMAIN LOW,..THEY ARE POSSIBLE WITH THE STRONGER THUNDERSTORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORMS COULD LINGER INTO TUESDAY MORNING...ESPECIALLY IN NORTHWEST ARKANSAS. THE UPPER LEVEL LOW PRESSURE SYSTEM THAT IS PUSHING THE COLD FRONT THROUGH THE REGION IS EXPECTED TO CUT OFF AND LINGER OVER THE PLAINS NORTHWEST AND NORTH OF OKLAHOMA BUT WILL CAUSE OCCASIONAL CHANCES OF ADDITIONAL SHOWERS AND THUNDERSTORMS ON THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Sep 21, 11:58 AM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1158 AM CDT MON SEP 21 2009
OKZ055-056-211745-
NOWATA OK-WASHINGTON OK-
1158 AM CDT MON SEP 21 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN NOWATA AND WASHINGTON
AT 1158 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF COPAN...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WANN AND COPAN.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3699 9552 3680 9586 3689 9593 3700 9583
3700 9552
TIME...MOT...LOC 1658Z 227DEG 17KT 3687 9586Special weather statement, Sep 21, 1:48 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
148 PM CDT MON SEP 21 2009
OKZ054-211915-
OSAGE OK-
148 PM CDT MON SEP 21 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
OSAGE
AT 147 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF PEARSONIA...MOVING NORTHEAST AT 25 MPH. ANOTHER STRONG
THUNDERSTORM WAS LOCATED 3 MILES WEST OF WYNONA AND WAS ALSO MOVING
NORTHEAST AT 25 MPH.
A LARGE PORTION OF OSAGE COUNTY TO THE NORTH OF STATE HIGHWAY 20 AND
EAST OF STATE HIGHWAY 18 WILL BE AFFECTED BY THESE STORMS THROUGH
215 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9601 3643 9601 3642 9662 3644 9668
3699 9669 3701 9658
TIME...MOT...LOC 1847Z 235DEG 23KT 3682 9649Special weather statement, Sep 21, 2:31 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT MON SEP 21 2009
ARZ010-011-212015-
MADISON AR-WASHINGTON AR-
231 PM CDT MON SEP 21 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON AND SOUTHWESTERN MADISON
AT 231 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHEAST OF WINSLOW...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HICKS...PATRICK...
DELANEY...CROSSES...JAPTON...WINSLOW...ELKINS...BRENTWOOD...WYOLA...
ARNETT...DURHAM...SULPHUR CITY AND BLACK OAK.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3577 9389 3576 9391 3576 9404 3576 9412
3575 9413 3576 9421 3605 9405 3598 9377
TIME...MOT...LOC 1931Z 210DEG 17KT 3577 9409The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 6:15 AM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Sep 21, 11:58 AM CDT | Special Weather Statement | TSA | Nowata | 47 min |
| Sep 21, 1:32 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 58 min |
| Sep 21, 1:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 18 min |
| Sep 21, 1:48 PM CDT | Special Weather Statement | TSA | Osage | 27 min |
| Sep 21, 1:53 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 22 min |
| Sep 21, 2:05 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 55 min |
| Sep 21, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 65 min |
| Sep 21, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 60 min |
| Sep 21, 2:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 52 min |
| Sep 21, 2:54 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Rogers, Tulsa, Wagoner, Washington | 66 min |
| Sep 21, 3:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 38 min |
| Sep 21, 3:24 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 66 min |
| Sep 21, 3:26 PM CDT | Flash Flood Warning | TSA | Craig, Mayes, Nowata, Ottawa, Rogers, Tulsa and 1 more | 4 hr |
| Sep 21, 3:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 58 min |
| Sep 21, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 67 min |
| Sep 21, 3:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 37 min |
| Sep 21, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 34 min |
| Sep 21, 4:03 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 42 min |
| Sep 21, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 65 min |
| Sep 21, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 32 min |
| Sep 21, 4:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 43 min |
| Sep 21, 4:35 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 4 hr |
| Sep 21, 4:42 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Okmulgee and 3 more | 63 min |
| Sep 21, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 59 min |
| Sep 21, 5:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 39 min |
| Sep 21, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 35 min |
| Sep 21, 5:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Okmulgee, Wagoner | 59 min |
| Sep 21, 5:58 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg, Sequoyah | 62 min |
| Sep 21, 6:17 PM CDT | Special Weather Statement | TSA | Rogers | 28 min |
| Sep 21, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 35 min |
| Sep 21, 6:48 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 2 more | 57 min |
| Sep 21, 6:52 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.